# SDR YENA201805190464

- Difficulty date: May 19, 2018
- Submitted: October 4, 2018
- Operation: Air carrier
- Aircraft: N903JB
- Make and model: Airbus A321-231
- Aircraft serial: 5783
- Aircraft time: 16,781 hours, 5,285 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Not Reported
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, CORROSION WAS DISCOVERED ON ATTACHMENT HOLE AT FR66. REPAIR ENLARGEMENT OF HOLE UP TO 9MM.
